Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 25, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 16, 2013, 2:52 AM PDT. It took effect at Mar 16, 2013, 3:00 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 16, 2013, 2:52 AM PDT (09:52 UTC)
- In effect from
- Mar 16, 2013, 3:00 AM PDT
- Expired
- Mar 16, 2013, 8:59 PM PDT
- In force
- 18 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
297 WHUS76 KEKA 160952 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 AM PDT SAT MAR 16 2013 PZZ475-161800- /O.NEW.KEKA.SC.Y.0025.130316T1000Z-130317T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 AM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NORTHERLY 15 TO 25 KT. THESE WILL PEAK THIS AFTERNOON AND DROP TO 10 TO 20 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-161800- /O.NEW.KEKA.SC.Y.0025.130316T1800Z-130317T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 AM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS...NORTHERLY 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT LATE THIS MORNING AND PEAK THIS AFTERNOON. GUSTS TO 30 KT ARE POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DROP TO 10 TO 20 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
440 WHUS76 KEKA 161532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT SAT MAR 16 2013 PZZ475-162345- /O.CON.KEKA.SC.Y.0025.000000T0000Z-130317T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NORTHERLY 15 TO 25 KT. WINDS WILL DROP TO 10 TO 20 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-162345- /O.CON.KEKA.SC.Y.0025.130316T1800Z-130317T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 832 AM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NORTHERLY 15 TO 25 KT. GUSTS TO 30 KT ARE POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DROP TO 10 TO 20 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
919 WHUS76 KEKA 162209 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 309 PM PDT SAT MAR 16 2013 PZZ455-475-170400- /O.CON.KEKA.SC.Y.0025.000000T0000Z-130317T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 309 PM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...NORTHERLY 15 TO 25 KT. GUSTS TO 30 KT ARE POSSIBLE NEAR CAPE MENDOCINO. WINDS WILL DROP TO 10 TO 20 KT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
781 WHUS76 KEKA 170359 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 859 PM PDT SAT MAR 16 2013 PZZ455-171200- /O.CAN.KEKA.SC.Y.0025.000000T0000Z-130317T0400Z/ /O.NEW.KEKA.SC.Y.0026.130317T1600Z-130318T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 859 PM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 3 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 3 AM MONDAY. * WINDS...NORTHERLY 15 TO 25 KT SUNDAY MORNING THROUGH LATE EVENING. GUSTS TO 30 KT ARE POSSIBLE NEAR CAPE MENDOCINO IN THE LATE AFTERNOON AND EARLY EVENING. * WAVES...STEEP SHORT PERIOD NORTHWESTERLY WAVES OF ABOUT 5 FT DEVELOPING AS A RESULT OF INCREASING NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-171200- /O.CAN.KEKA.SC.Y.0025.000000T0000Z-130317T0400Z/ /O.NEW.KEKA.SC.Y.0026.130317T1600Z-130318T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 859 PM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 9 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 9 AM MONDAY. * WINDS...NORTHERLY 15 TO 25 KT SUNDAY MORNING THROUGH EARLY MONDAY MORNING. GUSTS TO 30 KT ARE POSSIBLE NEAR CAPE MENDOCINO IN THE LATE AFTERNOON AND EARLY EVENING. * WAVES...STEEP SHORT PERIOD NORTHERLY WAVES OF UP TO 10 FT DEVELOPING AS A RESULT OF INCREASING NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-171200- /O.NEW.KEKA.SC.Y.0026.130317T2200Z-130318T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 859 PM PDT SAT MAR 16 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM SUNDAY TO 3 AM MONDAY. * WINDS...NORTHERLY INCREASING TO 15 TO 25 KT SUNDAY AFTERNOON THEN CONTINUING INTO THE LATE EVENING. * WAVES...STEEP SHORT PERIOD NORTHERLY WAVES OF UP TO 8 FT DEVELOPING AS A RESULT OF INCREASING NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 15, 2:46 PM PDT, 12 hours 6 minutes earlier.
Area forecast discussion, Mar 15, 2:46 PM PDT, 12 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 246 PM PDT FRI MAR 15 2013 .SYNOPSIS...A WEAK FRONT WILL INCREASE PRECIPITATION CHANCES ACROSS NORTHERN DISTRICTS LATE SATURDAY. A STRONGER STORM SYSTEM WILL BRING AREA-WIDE PRECIPITATION BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION...OTHER THAN A FEW HIGH CLOUDS...CLEAR SKIES HAVE BEEN THE NORM TODAY ACROSS THE CWA. SOME COASTAL STRATUS IS HANGING OFF THE COAST AND WILL LIKELY MOVE IN SOON...THUS MORE LOW CLOUDS AND PATCHY FOG COAST SIDE TONIGHT. INTERIOR AREAS WILL REMAIN MAINLY CLOUD FREE. THE NEXT WEATHER SYSTEM IS IN THE FORM OF A SLIGHTLY STRONGER SHORTWAVE THAT WILL APPROACH THE AREA ON SAT...BRINGING CHANCE TO LIKELY POPS GENERALLY N OF CAPE MENDO FROM SAT AFTERNOON THRU SAT NIGHT. LIGHT RAIN OR DRIZZLE LIKELY ALONG THE COAST NORTH OF TRINIDAD...MUCH LESS EVERYWHERE ELSE. THEN LARGER SCALE E PAC TROUGHING IS PROGGED BY MOST OF THE GLOBAL MODELS BY THE MIDDLE OF COMING WEAK. ALTHOUGH RECENT RUNS HAVE REDUCED THE AMOUNTS OF RAINFALL WITH THIS SYSTEM CONFIDENCE IS GROWING ON LIKELIHOOD...HAVE UPPED TO MAINLY LIKELY POPS FOR TUE INTO WEDNESDAY FOR THE ENTIRE CWA. && .AVIATION...ONSHORE FLOW BEHIND A COLD FRONT WILL PUSH HIGHER LEVEL BOUNDARY MOISTURE ONTO THE COAST EXPANDING LOW STRATUS INTO COASTAL HUMBOLDT AND DEL NORTE COUNTIES. IFR TO LIFR CONDITIONS SHOULD PERSIST OVERNIGHT INTO SATURDAY MORNING. SOUTH OF THE CAPE...OFFSHORE FLOW SHOULD MAINTAIN MOSTLY VFR CONDITIONS AT THE COAST. FARTHER INLAND SOME VALLEY FOG WILL DEVELOP TONIGHT AS GOOD RADIATIONAL COOLING CONDITIONS DEVELOP. SOME IFR CONDITIONS MAY DEVELOP AT UKI LATE TONIGHT INTO EARLY SATURDAY MORNING BEFORE CLEARING OUT INTO VFR FOR THE REST OF SATURDAY. RPA && .MARINE...NORTHERLY WINDS WILL CONTINUE TO INCREASE TODAY AND SATURDAY AS HIGH PRESSURE OVER THE EASTERN PACIFIC BUILDS. A COLD FRONT WILL QUICKLY MOVE THROUGH THE WATERS SATURDAY NIGHT...WITH AN EVEN STRONGER HIGH BUILDING IN ITS WAKE. THIS WILL ALLOW SCA WINDS TO DEVELOP SOUTH OF THE CAPE...AND POSSIBLY STRETCH NORTH INTO THE NORTHERN OUTER WATERS. STEEP...SHORT PERIODS SEAS WILL BUILD TO BETWEEN 7 AND 10 FT IN THE SOUTHERN WATERS AS THE WINDS INCREASE. A MORE INTENSE STORM SYSTEM WILL APPROACH THE WATERS EARLY TO MID NEXT WEEK...WEAKENING THE NORTHERLY WINDS AS HIGH PRESSURE IS PUSHED NORTHEAST INTO THE PACIFIC NORTHWEST. A COASTAL JET WILL DEVELOP AHEAD OF THE LOW PRESSURE SYSTEM AND COLD FRONT...POSSIBLY RESULTING IN GALE FORCE SOUTHERLY WINDS IN THE NORTHERN WATERS TUESDAY OR WEDNESDAY. A STEEP 9 TO 11 SECOND NORTHWEST WAVE GROUP WILL BUILD INTO THE WATERS BEHIND THE STORM ON WEDNESDAY. RPA && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 15, 3:53 AM PDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 353 AM PDT FRI MAR 15 2013 CAZ001>004-076-161100- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 353 AM PDT FRI MAR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.